# SDR UIEA2018111502625

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,297 hours, 15,785 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG L FUEL SPAR VAL AFTER ENGINE START ENGINE SHUT DOWN AFTER UNCOMMANDED EGT RISE( PERFORMED OPERATIONAL CHECK OF ENGINE SHUT OFF VALVE, NORMAL ON VALVE ON, FLIGHT DECK INDICATION NORMAL IAW AMM 28-22-01. ENG IDLE PWR RUN CKS NORMAL 72-00-00  )
